MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 11; PROSTHESIS, KNEE, PATELLOFMORTIBIAL, SEMI-CNSTINED,CMEND, PLYMR/MTL/POLYMER

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 11; PROSTHESIS, KNEE, PATELLOFMORTIBIAL, SEMI-CNSTINED,CMEND, PLYMR/MTL/POLYMER
Model Number 71421509
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed for poly exchange.Due to instability.No additional information is provided.
 
Additional Manufacturer Narrative
The device, used in treatment was not returned for evaluation, reporting event could not be confirmed.A clinical evaluation was conducted and confirms per communications, neither the requested clinical information nor the device will be return for inclusion in this medical investigation.Without the relevant medical information a thorough investigation cannot be rendered.Should any medical information be provided this compliant will be re-assessed.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes of this event could include improper alignment or fit/ sizing.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.

Brand Name
GII PS HI FLEX ISRT SZ 3-4 11
Common Device Name
PROSTHESIS, KNEE, PATELLOFMORTIBIAL, SEMI-CNSTINED,CMEND, PLYMR/MTL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9431299
Report Number1020279-2019-04312
Device Sequence Number2208007
Product Code JWH
UDI-Device Identifier03596010492364
UDI-Public03596010492364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model Number71421509
Device Catalogue Number71421509
Device Lot Number16LM03288
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;